MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® URINE METER WITH BAG; METER BAG

C.R. BARD INC. (COVINGTON) -1018233 BARD® URINE METER WITH BAG; METER BAG
Catalog Number 153214A
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 01/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the 10-15 times in the last three weeks where the drain bag connected to the meter leaked.The customer reported issues with lot# ngjv4633, lot# ngjw3241.The clinicians had come in contact with patient urine.Per follow up via phone on 12feb2025, it was reported that the bags had rips in them and when they tried to empty the bag, the urine would spill on the nurses and patients.Their representative came out and replaced the defective foleys.Lot numbers were given to the bd the representative and customer did not have them at hand to give them to representative.
 
Event or Problem Description
It was reported that the 10-15 times in the last three weeks where the drain bag connected to the meter leaked.The customer reported issues with lot# ngjv4633, lot# ngjw3241.The clinicians had come in contact with patient urine.Per follow up via phone on (b)(6)2025, it was reported that the bags had rips in them and when they tried to empty the bag, the urine would spill on the nurses and patients.Their representative came out and replaced the defective foleys.Lot numbers were given to the bd the representative and customer did not have them at hand to give them to representative.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.No additional actions can be taken at this time since root cause was not identified.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and state the following: "visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use." udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and state the following: visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.Correction: b, e, f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the 10-15 times in the last three weeks where the drain bag connected to the meter leaked.The customer reported issues with lot# ngjv4633, lot# ngjw3241.The clinicians had come in contact with patient urine.Per follow up via phone on (b)(6) 2025, it was reported that the bags had rips in them and when they tried to empty the bag, the urine would spill on the nurses and patients.Their representative came out and replaced the defective foleys.Lot numbers were given to the bd the representative and customer did not have them at hand to give them to representative.

Brand Name
BARD® URINE METER WITH BAG
Common Device Name
METER BAG
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21594239
Report Number1018233-2025-01663
Device Sequence Number8479333
Product Code KNX
UDI-Device Identifier00801741033162
UDI-Public(01)00801741033162(11)241003(17)260417(10)NGJV4633
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/17/2026
Device Catalogue Number153214A
Device Lot NumberNGJV4633
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer03/14/2025
06/20/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date03/21/2025
06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown